# SDR ERA2005F00005

- Difficulty date: November 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Engine: Pwa PW121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 85320282
- Condition: Gouged
- Location: Fuselage Frame
- Part time: 32,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE AIRCRAFT IS UNDERGOING C1-CHECK.  FOUND CRACK ON THE BELTFRAME SHEAR TIE AT STA X333.30.  GOUGE IN THE WAFFLE DOUBLER AT FUSELAGE STATION X333.30 AND STRINGER 6R (GOUGE CAUSED BY MAINT).  REPAIRED IAW RD. (K)
